Congrats! Must be amazing feeling beeing off Accutane, not taking these pills anymore...! I feel really happy I do not have to worry about it.
I am off Accutane for 2 weeks. My eczema was gone right away - just in about 2 days, so dont worry, it will go away soon.
I saw my derm yesterday and he said that eczema should be on hands only while on Accutane and then go away. First week I was experiencing little small red breakouts on my cheeks... it really scared me - I thought my acne is coming back so fast, but now its only one small bump in 3-4 days and it goes away within day or two.
I asked my derm about this and he said I shouldnt worry, Accutane is still in my sistem and still working (probably that's the reason your eczema is fading slowly).
I was also asking about my red marks/scars.. and I was given samples of Finacea gel (15%azelaic acid) for discoloration that I can use 1 month post Accutane.
I am not sure I will use it, maybe just try on one spot first as I red some bad reviews about it (it might cause breakouts and burning for some).
Another thing he suggested is glycolic peels that I can start 1 month post Accuatane. So probably I will try that.
P.S. My lips were back to normal in a week and also my face is no more looking red or dry. Today first time I went out without foundation and completely forgot Im make up free! My few side effects - some hair loss (less than before though) and little joint pain.
Good luck in all
Edited by MelindaOne, 13 February 2012 - 09:08 PM.